Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Feeling ill
    avatar
    RADBA3317 posted:
    I have now been on MTX for 1 month....I have noticed no change in pain but nauseated after taking MTX.

    Anybody else?
    Reply
     
    avatar
    xperky responded:
    I've been on it 5 weeks. I had more energy in week 4. I don't know if I then overdid it or something, because in week 5 I'm having more trouble than ever with pain in my feet, hands, and now ankle, wrist and shoulder. Don't understand this.

    I hope you see some improvement soon. I understand we have to be patient.


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.